I. K. Aregon, Quadratic equations and applications to Chandrasekhar's and related equations, Bull. Austral. Math. Soc.,
32 (1985), 275-292.
 J. Banas, Measure of noncompactness in the space of continuous temperate functions, Demonstratio Math., 14 (1981), 127-133.
 J. Banas, B. C. Dhage, Global asymptotic stability of solutions of a functional integral equation, Nonlinear Anal., 69 (2008), 1945-1952.
 J. Banas, K. Goebel, Measure of noncompactness in the Banach space. Lecture Notes in Pure and Applied Mathematics, vol. 60. New York:Dekker, (1980).
 J. Banas, B. Rzepka, On existance and asymptotic stability of solutions of a nonlinear integral equation, J. Math. Anal. Appl., 284 (2003), 165-173.
 J. Banas, B. Rzepka, An application of a measure of noncompactness in the study of asymptotic stability, App. Math. Lett., 16 (2003), 1-6.
 J. Banas, B. Rzepka, On local attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation,
Appl. Math. Comput., 213 (2009), 102-111.
 J. Banas, D. O'Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order, J. Math. Anal. Appl., 34 (2008), 573-582.
 F. Chen, The permanence and global attractivity of Lotka-Volterra competition system with feedback control, Nonlinear
Anal., 7 (2006), 133-143.
 K. Deimling, Nonlinear Functional analysis, Springer-Verlag, Berlin, (1985). 1
 Z. Liu, S. M. Kang, J. S. Ume, Solvability and asymptotic stability of a nonlinear functional-integral equation, App. Math. Lett., 24 (2011), 911-917.